MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. STERILE BULB IRRIGATION SYRINGE; SYRINGE, IRRIGATING (NON DENTAL)

MEDLINE INDUSTRIES, INC. STERILE BULB IRRIGATION SYRINGE; SYRINGE, IRRIGATING (NON DENTAL)
Model Number DYND20125
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease.Procedure: pacemaker removal.Upon opening the sterile packet with the bulb inside, there was an unknown substance inside the syringe.The image looks as though it could be dried tape.Syringe was not used, no known harm to patient.

Brand Name
STERILE BULB IRRIGATION SYRINGE
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key18977354
Report Number18977354
Device Sequence Number20386718
Product Code KYZ
UDI-Device Identifier10080196031764
UDI-Public(01)10080196031764((17)DYND20125(10)96923070002
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/05/2024
Report Date (Section F) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND20125
Device Catalogue NumberDYND20125
Device Lot Number96923070002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA03/05/2024